Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

Withdrawal

I am on day 23 and have blurred vision, confusion and weakness, withdrawing from Vicodin,
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hey, did your blurred vision ever get better and how long did it take? Mine started as soon as I started weaning off until now.
Helpful - 0
Avatar universal
Hi and Welcome - so you are 23 days off vicodin and having these symptoms?  How high a dose had you been taking and for how long?  If you are having blurred vision and confusion I would encourage you to seek medical care asap - I highly doubt that is still from vicodin withdrawal and you may have other issues going on.

Usually the worst of the withdrawals is the first 5 days then you would just feel weak for a couple weeks.  What you are experiencing is not normal.

Call your doctor or go to ER.
Helpful - 0

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Herpes sores blister, then burst, scab and heal.